Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hit the bridge of nose with car door, swollen and tender, headaches. Took Tylenol. Should I worry ?

Hit the bridge of nose with my car door two evenings ago.Hurt alot immediately and got a headache. Took a Tylenol because I have allergy to Advil and Naproxen . Felt fine the rest of night and next day . Today I have a little red swollen and tender area on my nose and this evening headache came back . Should I seek medical care ?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,  
Medical Procedures
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hello
Welcome in H.C.M.
I have read your query about injury over bridge of nose two days back, You have taken analgesics but you still have pain over nose and severe headache.
In this connection I would like to say that swelling over nose is increasing even after two days after taking analgesics this is indicative of-
(1) There may be FRACTURE of nasal bones.
(2) Infection at nasal bridge.
Therefore you are advice to go for X-Ray nasal bones ( AP & Lat) view, to rule out fracture of bones of nasal bridge ,if fracture is identified than you will need treatment by ent doctor. On the other hand if nasal pyramid is intact in x-ray than you should add antibiotic in your medication with consent of your family doctor.
Lastly I am telling you that venous drainage of nose is through angular vein goes to inside skull and via cavernous sinus (venous sinus in brain) reaches to veins of neck than to heart,thus infection from nose may spread to brain and one may land on acute emergency therefore please don't try self medication.
I hope your query is well explained.

With Regards.


Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions